Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 573517, 7 pages
http://dx.doi.org/10.1155/2014/573517
Research Article

Periodic Solutions for a Class of Singular Hamiltonian Systems on Time Scales

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 26 May 2014; Revised 28 October 2014; Accepted 28 October 2014; Published 30 November 2014

Academic Editor: Beny Neta

Copyright © 2014 Xiaofang Meng and Yongkun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaofang Meng and Yongkun Li, “Periodic Solutions for a Class of Singular Hamiltonian Systems on Time Scales,” Journal of Mathematics, vol. 2014, Article ID 573517, 7 pages, 2014. https://doi.org/10.1155/2014/573517.